# SDR 0100193220

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 32,051 hours, 13,954 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: B401ACM0507
- Part serial: 1523
- Condition: False Indication
- Location: E/E Bay
- Part time: 1,053 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ROTATION, RECEIVED A MOMENTARY NR 2 ENGINE FIRE WARNING.  ALL ENGINE PARAMETERS WERE NORMAL.  RETURNED TO DEPARTURE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED THE CFDIU AND NR 1 FWC NOT FUNCTIONING PROPERLY.  REPLACED CFDIU AND NR 1 FWC, OPERATIONAL CHECK OK.
